# SDR DL738080329

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 27,049 hours, 11,421 cycles
- Engine: Ge CFM56*
- Engine time: 27,058 hours, 11,424 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3400162510
- Condition: Ruptured
- Location: Nr 2 Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW FOUND FUEL IMBALANCE DETERMINED TO BE COMING FROM NR 2 ENG, FOLLOWED QRH PROCEDURE FOR ENGINE FUEL LEAK AND SHUT ENGINE DOWN.  FUEL LEAK FOUND TO BE CAUSED BY RUPTURED FLEX LINE COMING FROM IDG OIL COOLER, P/N 340-016-251-0 REF IPC 73-11-00-02 ITEM 245J.
